Doctor insights on:
Acne Red Spot
I have acne and red spot on my face...I am going to use benzac (benzoyl peroxide) AC gel for treating it..So it is good choice or not? Plz suggest
A good first try: Benzac ac (http://www.Benzac.Com.Au/why-it-works) is basically benzoyl peroxide with an added combo of absorbing beads and glycerin all act to dry up a lot of the oils that can clog up skin pores, causing an acne lesion. Without seeing you i cannot say if it will work but it may be a good start. See a dermatologist if this doesn't help. ...Read more
My acne is gone my skin is smooth but I have dots that are brown somewhat red spot were the acne was what can it be and how can I make that go away?
My acne taking longer to go away. My acne is also flatter than usual, and is redder than usual. And when the pimples do go away, it remains a red spot?
Unlikely: It is much more likely to be from another cause. ...Read more
I have problem the skin of my penis they hve like small red spot like acne,,this is not complicated?
Spot on penis: if you are talking about the area of your penis under your foreskin, this could be a fungal infection with candidiasis.- a common condition in this area. be sure to practice meticulous hygiene and keep area dry between showers, and you may want to try an anti fungal cream from the pharmacy before visiting your doctor. hope this helps. ...Read more
I have a red spot/mark resulted from acne. The skin peeled and now bcm obvious red. Have been on4% hydroquinone. But it's still red. It's under d skin?
A big firm red spot appeared under my skin on my face.Not itchy or painful.Skin near the spot is firm when i touch it (i have used anti acne products)?
Black Tea: Use a tea bag of black tea as a compress, activate tea by submersing in boiling water. Be careful not to burn yourself. There is an acid in black tea that will draw any cystic substance out. Use 3 or 4 times a day. ...Read more
I have a red spot on my face somewhat like a pimple but with no head. The center is numb. I am not prone to acne or pimples. Should I be concerned?
Yes: There are numerous causes for the pimple you described including infections, external irritants. manifestation of systemic diseases, and more. Be aware that diagnosis of skin lesions is very challenging without visual inspection. Additionally a complete medical history and exam is necessary to provide a full diagnostic picture. See your doctor now for correct and prompt diagnosis/treatment. ...Read more
How to cure red spot pimple marks? And measures to be taken to avoid from being effected by pimples.Plz help me
Treatment: Start early and agressive treatment under the care of a board certified physician, preferably, a dermatologist. ...Read more
I have a very tiny red spot in my pelvis; there are tiny pimples inside that red spot and it itches?
See: You should see your dermatologist for treatment and evaluation. ...Read more
I have this random redness on my face there is one spot that looks like acne but the others close to my nose any clue could it be facial celluties?
I have acne and am taking Roaccutane (40mg per day). I squeezed an under the skin spot, the area of my cheek is red, how can I reduce the redness?
Try ice: First of all, try not to squeeze your acne since it causes inflammation and bacteria can get further under the skin causing scarring and potentially severe infections. Low dose hydrocortisone cream (0.5%) can be used for 48 hours to reduce the redness, but can't be used on a regular basis because it will hurt the skin. ...Read moreSee 1 more doctor answer
What is best to use after a month of oratane to remove dark spots and redness. Oratane has reduced acne a lot.
No: Usually dark spots corrector is used on dark pigments seen on the hands as women age. Because it is formulated for the spots or lentigos on the hands I would not use it on the face. Acne has an antinflammatory component that aging spots do not have. To avoid possible scarring of the facial skin I would not recommend using it on the face. Follow label directions for safest use. ...Read more
I have acne but would like to reduce the redness left in the spots that no longer have any, any suggestions?
Treat your acne: The red spots remain after the injury's been done and there's basically nothing you can do but give them two months to fade. All acne is manageable nowadays. If you still have it after two weeks using benzoyl peroxide, or you have it on your trunk, get with your physician. You owe it to yourself -- acne's a personal and professional liability. Good luck. ...Read more